# SDR UPS08M52614

- Difficulty date: April 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- Engine: Pwa PW4460
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE-C,  FWD TAILCONE ACCESS CUT OUT LT FRAME, FOUND CHAFED MARK ON PREVIOUS REPAIR.  FWD TAILCONE UPPER FWD DOOR OPENING MECH ASSY REMOVED FOR ACCESS.  CHAFE MARK FOUND OUT OF LIMIT & REMOVED IAW SRM 51-31-01 VII R35. FAB NEW FWD TAILCONE FRAME WITH HEAT TREATMENT C/O. NEW FRAME REWORKED, HOLES KED-UP, PROTECTED & PAINTED. NEW FRAME INSTALLED. OPENING MECH ASSY  INSTALLED. FWD TAILCONE UPR DOOR ADJUSTED & OPS CHECKED C/O 'SATISFACTORY'.
